Our expert says:
Any form of stimulant taken in excess can cause a range of psych symptoms, including possible psychotic effects. And Red Bull is smilarly an over-hyped and over-priced concoction with excess stimulants. Its a good and re-assuring sign that you recognized when you were becoming irrational and that these were abnormal experieces.
Nothing to be embarrassed about, about seeing a doctor --- if you happen to have one or other variety of rather unstable brain chemistry, it's hardly your fault, but it may respond, after proper assessment, to a range of interventions. What you describe isn't necessarily part of a manic-depressive / Bipolar problem, though of course it's wise to have the shrink you eventually see consider that possibility within his assessment. Jung never looked into the chemical nature of the Shadow...
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.